# SDR YYFA2013201317002

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,117 hours, 21,745 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MID CARGO FIRE DETECTION LOOP A COMES ON IN FLIGHT & STAYS ON AFTER QRH PROCEDURE.  CLEANED CONNECTOR ON MID CARGO COMPARTMENT LOOP A DETECTOR, OPERATIONS CHECKED GOOD.  AMM BITE TEST OPERATIONS CHECKED GOOD AMM 26-16-00.
